Quelques classes de problèmes extrémaux. II
Bulletin de la Société Mathématique de France, Volume 80 (1952), pp. 183-215.
@article{BSMF_1952__80__183_0,
     author = {Rosenbloom, Paul C.},
     title = {Quelques classes de probl\`emes extr\'emaux. {II}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {183--215},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {80},
     year = {1952},
     doi = {10.24033/bsmf.1429},
     zbl = {0048.08101},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1429/}
}
TY  - JOUR
AU  - Rosenbloom, Paul C.
TI  - Quelques classes de problèmes extrémaux. II
JO  - Bulletin de la Société Mathématique de France
PY  - 1952
SP  - 183
EP  - 215
VL  - 80
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1429/
DO  - 10.24033/bsmf.1429
LA  - fr
ID  - BSMF_1952__80__183_0
ER  - 
%0 Journal Article
%A Rosenbloom, Paul C.
%T Quelques classes de problèmes extrémaux. II
%J Bulletin de la Société Mathématique de France
%D 1952
%P 183-215
%V 80
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.1429/
%R 10.24033/bsmf.1429
%G fr
%F BSMF_1952__80__183_0
Rosenbloom, Paul C. Quelques classes de problèmes extrémaux. II. Bulletin de la Société Mathématique de France, Volume 80 (1952), pp. 183-215. doi : 10.24033/bsmf.1429. http://www.numdam.org/articles/10.24033/bsmf.1429/

[1] L. Alaoglu, Weak topologies of normed linear spaces (Ann. Math., 41, 1940, p. 252-267). | JFM | MR | Zbl

[2] A. D. Alexandroff, Additive set-functions in abstract spaces (Rec. Math., nouv. série, 8, (50), 1940, p. 307-348; t. 9 (51), 1941, p. 563-628; t. 13 (55), 1943, p. 169-238. | JFM | Zbl

[3] P. Alexandroff et H. Hopf, Topologie I, Berlin, J. Springer, 1935. | Zbl

[4] R. Baire, Leçons sur les fonctions discontinues, Paris, Gauthier-Villars, 1904. | JFM | Zbl

[5] S. Banach, Théorie des opérations linéaires, Warsaw, 1932. | JFM | Zbl

[6] T. Bang, Une inégalité de Kolmogoroff et les fonctions presque périodiques (Danske Vid. Selsk. Math.-Fys. Medd., t. 19, n° 4, 1941, p. 28). | JFM | MR | Zbl

[7] S. Bernstein, Leçons sur les propriétés extrémales et la meilleure approximation des fonctions analytiques d'une variable réelle, Paris, Gauthier-Villars, 1926. | JFM

[8] S. Bernstein, Sur les fonctions absolument monotones (Acta Math., t. 52, 1928, p. 1-66). | JFM

[9] T. Bonnesen et W. Fenchel, Theorie der konvexen Körper, J. Springer, Berlin, 1934. | JFM | Zbl

[10] N. Bourbaki, Éléments de mathématique (Actual. Sc. et Ind., Paris, Hermann, 1939-1946).

[11] C. Carathéodory, Über den Variabilitätsbereich der Fourier' schen Konstanten von positiven harmonischen Funktionen (Rend. Circ. Mat. Palermo, t. 32, 1911, p. 193-217). | JFM

[12] C. Carathéodory et L. Fejér, Über den Zusammenhang der Extremen von harmonischen Funktionen mit ihren Koeffizienten und über den Picard-Landauschen Satz (Rend. Circ. Mat. Palermo, t. 32, 1911, p. 218-239). | JFM

[13] F. Carlson, Une inégalité (Arkiv Mat., t. 25 B, n° 1, 1935, p. 5). | JFM | Zbl

[14] F. Carlson, Sur le module maximum d'une fonction analytique (Ibid., t. 26 A, n° 9, 1938). | JFM | Zbl

[15] H. Cartan, Sur les classes de fonctions définies par des inégalités portant sur leurs dérivées successives (Actual. Sc. et Ind., n° 867, Paris, Hermann, 1940). | JFM | MR | Zbl

[16] J. A. Clarkson, Uniformly convex spaces (Trans. Amer. Math. Soc., t. 40, 1936, p. 396-414). | JFM | MR | Zbl

[17] E. F. Collingwood, On three circles theorems (I) (J. London Math. Soc., t. 7, 1932, p. 162-166). | JFM | Zbl

[18] M. M. Day, Reflexive Banach spaces not isomorphic to uniformly convex spaces (Bull. Amer. Math. Soc., t. 47, 1941, p. 313-317). | JFM | MR | Zbl

[19] J. Dekker, Constructibility and the axiom of choice (in preparation).

[20] G. Doetsch, Über die obere Grenze des absoluten Betrages einer analytischen Funktion auf Geraden (Math. Zeit., t. 8, 1920, p. 237-240). | JFM

[21] W. Feller, Completely monotone functions and sequences (Duke Math. J., t. 5, 1939, p. 661-674). | JFM | MR | Zbl

[22] G. Fichtenholz et Kantorovitch, Sur les opérations linéaires dans l'espace des fonctions bornées (Studia Math., t. 5, 1934, p. 69-98). | JFM | Zbl

[23] M. Fréchet, Sur quelques points du calcul fonctionnel (Rend. Circ. Palermo, t. 22, 1906, p. 1-74). | JFM | MR

[24] M. Fréchet, Les espaces abstraits et leur théorie considérée comme introduction à l'analyse générale, Paris, Gauthier-Villars, 1928. | JFM

[25] P. R. Garabedian, Problems concerning the Schwarz lemma and the Pick-Nevanlina theory of interpolation (in preparation).

[26] K. Gödel, Über formal unentscheidbare Sätze der Principia Mathematica und verwandte System I (Monats. Math. Phys., t. 38, 1931, p. 317-358). | JFM | Zbl

[27] A. Gorny, Contribution à l'étude des fonctions dérivables d'une variable réelle (Acta Math., t. 71, 1939, p. 317-358). | JFM | MR | Zbl

[28] J. Hadamard, Sur les fonctions entières (Bull. Soc. Math. France, t. 24, 1939, p. 186-187). | JFM

[29] J. Hadamard, Sur le module maximum d'une fonction et de ses dérivées (Soc. Math. de France, C. R., 1914).

[30] H. Hahn, Über lineare Gleichungssysteme in linearen Räumen (J. Reine Angew. Math., t. 157, 1927, p. 214-229). | JFM

[31] G. H. Hardy, The mean value of the modulus of an analytic function (Proc. London Math. Soc., 2e série, t. 14, 1915, p. 269-277). | JFM

[32] G. H. Hardy, J. E. Littlewood et G. Pólya, Inequalities, Cambridge, 1934. | JFM | Zbl

[33] M. H. Heins, Extremal problems for functions analytic and single-valued in a doubly connected domain (Amer. J. Math., t. 62, 1940, p. 91-106). | JFM | MR | Zbl

[34] M. H. Heins, On a problem of Walsh concerning the Hadamard three circles theorem (Trans. Amer. Math. Soc., t. 55, 1944, p. 349-372). | MR | Zbl

[35] E. Helly, Über lineare Funktionaloperationen (Sitzungsber. Naturwis. Kl. Königl. Akad. Wiss., t. 121, 1921, p. 265-297). | JFM

[36] E. Helly, Über Mengen konvexerlKörper mit gemeinschaftlichen Punkten (J. ber. Deutschen Math. Verein, t. 32, 1923, p. 175-176). | JFM

[37] D. Hilbert, Grundzüge einer allgemeinen Theorie der linearen Integralgleichungen IV, (Gött. Nachr., 1906, p. 157-227). | JFM

[38] S. Kakeya, On the positive harmonic functions (Tôhoku Science Rep., t. 5, 1916, p. 263-273). | JFM

[39] S. Kakeya, Upper and lower limits of some quantities regarding analytic functions (Tôhoku Science Rep., t. 6, 1917, p. 153-168; Japan. Phys.-Math. Soc. Proc., 3e série, t. 6, 1924, p. 91-98). | JFM

[40] A. Kolmogoroff, On inequalities between upper bounds of consecutive derivatives of an arbitrary function defined on an infinite interval (Uchenye Zapiski Moskov. Gos. Univ. Matematika, t. 30, 1939, p. 3-16). | JFM | MR | Zbl

[41] M. Krein et D. Milman, On extreme points of regular comvex sets (Studia Math., t. 9, 1940, p. 133-138). | JFM | MR | Zbl

[42] M. Krein et D. ŠMulian, On regularly convex sets in the space conjugate to a Banach space (Ann. Math., t. 41, 1940, p. 556-583). | JFM | Zbl

[43] F. Lannér, On convex bodies with at least one point in common (Kungl. Fysiografiska Sällskapets Lund Förhandlingar, t. 13, 5, 1943, p. 41-50). | MR | Zbl

[44] S. Lefschetz, Algebraic Topology, New-York, 1930 (Amer. Math. Soc. Colloquium Publications, n° 27). | MR | Zbl

[45] S. Mazur, Über konvexe Mengen in linearen normierten Räumen (Studia Math., t. 4, 1933, p. 70-84). | JFM | Zbl

[46] D. Milman, On some criteria for the regularity of spaces of the type (B) C. R. Acad. Sc. U.R.S.S., t. 20 (nouv. série), 1938, p. 243-246). | JFM | Zbl

[47] F. J. Murray, Linear transformations in Hilbert space, Princeton, 1941. | MR | Zbl

[48] F. et R. Nevanlinna, Uber die Eigenschaften einer analytischen Funktion in der Umgebung einer singulären Stelle oder Linie (Acta Soc. Sc. Fenn., t. 50, n° 5, 1922). | JFM

[49] A. Ostrowski, Über allgemeine Konvergenzsätze der komplexen Funktionentheorie (J. ber. Deutschen Math. Verein, t. 32, 1923, p. 185-194). | JFM

[50] B. J. Pettis, A proof that every uniformly convex space is reflexive (Duke Math. J., t. 5, 1939, p. 249-253). | JFM | Zbl

[51] G. Pólya et G. Szegö, Aufgaben und Lehrsätze aux der Analysis, Berlin, J. Springer, 1925.

[52] K. Reidemeister, Topologie der Polyeder, Leipzig, Akad. Verlag., 1938. | Zbl

[53] D. Resch, Analogues of Harnack's theorems for the heat equation (in preparation).

[54] F. Riesz, Sur les valeurs moyennes des fonctions harmoniques et des fonctions analytiques (Acta Univ. Szeged, t. 1, 1922, p. 3-8). | JFM

[55] R. M. Robinson, Analytic functions in circular rings (Duke Math. J., t. 10, 1943, p. 341-353). | MR | Zbl

[56] R. M. Robinson, Hadamard's three circles theorem (Bull. Amer. Math. Soc., t. 50, 1944. p. 795-802). | MR | Zbl

[57] A. Rodov, Relations between upper bounds of derivatives of functions of a real variable (Bull. Acad. Sc., U.R.S.S., série Math., t. 10, 1946, p. 257-270). | MR | Zbl

[58] P. C. Rosenbloom, Mass distributions and their potentials (Proc. II th Scand. Math. Congress, Trondheim, Norway, 1949). | Zbl

[59] P. C. Rosenbloom, Elements of Mathematical logic, New-York, Dover Publications, 1950. (to appear shortly). | MR | Zbl

[60] V. Šmulian et V. Gantmakher; Sur les espaces linéaires dont la sphère unitaire est faiblement compacte (C. R. Acad. Sc. U.R.S.S., t. 17 (nouv. série), 1937, p. 91-94). | JFM | Zbl

[61] M. H. Stone, Theory of representations for Boolean algebras (Trans. Amer. Math. Soc., t. 40, 1936, p. 37-111). | JFM | MR | Zbl

[62] A. Tarski, Une contribution à la théorie de la mesure (Fund. Math., t. 15, 1930, p. 42-50). | JFM

[63] A. Tarski, Grundzüge des Systemenkalküls (Fund. Math., t. 25, 1935, p. 503-526; ibid., t. 26, 1919 p. 283-301). | JFM | Zbl

[64] O. Teichmüller, Eine Verschärfung des Dreikreisesatzes (Deutsche Math., t. 4, 1939, p. 16-22). | JFM | Zbl

[65] G. O. Thorin, Convexity theorems, Meddelanden från Lunds Universitets Matematiska Seminarium, Thesis, 1948.

[66] S. Ulam, Zur Masstheorie in der allgemeinen Mengenlehre (Fund. Math., t. 16, 1930, p. 140-150). | JFM

[67] C. De La Vallée Poussin, Intégrales de Lebesgue, fonctions d'ensemble, classes de Baire, Paris, Gauthier-Villars, 1934. | JFM | Zbl

[68] A. Wald, Limits of a distributon function determined by absolute moments and inequalities satisfied by absolute moments (Trans. Amer. Math. Soc., t. 36, 1939, p. 280-306). | JFM | MR | Zbl

[69] D. W. Westekn, Inequalities of the Markoff and Bernstein type for integral norms (Kuke Math., J., t. 15, 1948, p. 839-869). | MR | Zbl

[70] H. Weyl, Elementare Theorie der konvexen Polyeder (Comment. Math. Helv., t. 7, 1935, p. 290-306). | JFM | Zbl

[71] H. Weyl, Invariants (Duke Math. J., t. 5, 1939, p. 489-502). | JFM | MR | Zbl

[72] D. V. Widder, The Laplace transform, Princeton, 1941. | JFM | MR | Zbl

[73] D. V. Widder, Positive températures on an infinite rod. (Trans. Amer. Math. Soc., t. 55, 1944, p. 85-95). | MR | Zbl

[74] K. Yosida et M. Fukamiya, On regularly convex sets. (Proc. Imp. Acad. Tokyo, t. 17, 1941, p. 49-52). | JFM | MR | Zbl

[75] E. Beckenbach, W. Gustin et H. Shniad, On the mean modulus of an analytic function (Bull. Amer. Math. Soc., t. 55, 1949, p. 184-190). | MR | Zbl

[76] A. Haar, Die Minkowskische Geometrie und die Annäherung an stetige Funktionen (Math. Ann., t. 78, 1917, p. 294-311). | JFM

[77] A. Haar, Über lineare Ungleichungen (Acta Szeged, t. 2, 1924, p. 1-14). | JFM

[78] J. M. Honig et P. C. Rosenbloom, Application of interpolatory theory to adsorption isotherm data (A paraître dans le J. Chem. Phys.).

[79] S. Karlin et L. S. Shapley, Geometry of reduced moment spaces (Proc. Nat. Acad. Sc. U.S.A. t. 35, 1949, p. 673-677). | MR | Zbl

[80] H. A. Rademacher et I. J. ShŒNberg, Helly's theorems on convex domains and Tchebycheff's approximation problem (Canad. J. Math., t. 2, 1950, p. 245-256). | MR | Zbl

[81] R. Sips, On the structure of a catalyst surface (J. Chem. Phys., t. 16, 1948, p. 490; t. 18, 1950, p. 1024).

[82] N. Dunford, Proc. of Symposium Spectral Theory and Differential Problems, Oklahoma A. and M. College, 1951.

Cited by Sources: